# SDR DALA1128399873

- Difficulty date: April 20, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,894 hours, 65,633 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO DEPARTURE DUE TO SMOKE IN THE CABIN.  LAV SMOKE DETECTORS SOUNDED AND LT AIR COND SUPPLY TEMP HIGH LIGHT ILLUMINATED.  QRH WAS COMPLIED WITH AND THE LT PACK  WAS SHUTDOWN.  MX RAN BOTH ENGINES AT TAKEOFF POWER AND CRUISE POWER FOR 5 MINUTES EA WITH NO FAULTS AND NO SMOKE.  INSPECTED THE APU INLET AND NO CONTAMINATION FOUND.  REPLACED THE LT AUG VALVE AND THE PRESSURE REGULATOR VALVE. FOUND BOTH ACMS OVERSERVICED AND CORRECTED.  THE VALVES, ACMS, AND AIR COND SYS CHECK AND PURGE COMPLETED WITHOUT FURTHER PROBLEMS.
